MathSciNet Relay Station
MathSciNet bibliographic data
MR387392 (52 #8235) 20C15 (18F25)
Dress, Andreas W. M. Induction and structure theorems for orthogonal representations of finite groups. Ann. of Math. (2) 102 (1975), no. 2, 291–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement